# SDR 040103119

- Difficulty date: July 23, 2004
- Submitted: November 3, 2004
- Operation: General aviation
- Aircraft: N7800
- Make and model: Gulstm GIV
- Aircraft serial: 1098
- Engine: Rroyce TAY6118
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 1159SCH20041
- Part serial: 228340
- Condition: Failed
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE DRIVEN HYDRAULIC PUMP INTERNAL FAILURE.  LARGE ACCUMULATION OF METAL SHAVINGS FOUND IN HYDARULIC FILTER AND CANISTER, CAUSING THE BYPASS INDICATION BUTTON TO POP.
